Narong Punnim, "Switchings, realizations, and interpolation theorems for graph parameters", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 516261, 23 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2095
Switchings, realizations, and interpolation theorems for graph parameters
Interpolation theorems on several graph parameters obtained in the past few years will be reviewed in this paper. Some simplified proofs are provided. Open problems in this direction are reviewed.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.